MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Fistula (1862); Pneumothorax (2012)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the literature source of study performed between march 2019 to february 2024, a retrospective study analyzed the hybrid treatment of multifocal lung malignancy by concomitant transbronchial microwave ablation with same-session lung resection and post-lung resection ablation with concomitant video-assisted thoracoscopic lung resection.A total of 92 patients were included in the study.There were 103 procedures performed and 162 lung nodules treated 142 lung nodules were ablated and 20 lung nodules were resected.6 patients had complications 1) persisted fever, (2) airway bleeding, (2) pneumothorax and (1) bronchopleural fistula.Oral antibiotics were given, chest tube drainage was done and endobronchial valve placement on.Re-admission was required.Hybrid treatment of multifocal lung malignancy by concomitant transbronchial microwave ablation with same-session lung resection and post-lung resection ablation.  dr.Calvin ng, 2025, interdisciplinary cardiovascular and thoracic surgery.
 
Additional Manufacturer Narrative
D10 concomitant products: sdatsw01, sdatsw01 access tool straight wire (lot#:unknown), aas00161-20, aas00161-20 us superd navigation system (serial#:unknown), unk needle, unknown biopsy needle (lot#:unknown), unk ewc, unknown extended working channel (lot#:unknown), unk emprint ant, unknown emprint antenna (lot#:unknown), unk emprint ant, unknown emprint antenna (lot#:unknown), ils-1000-cs, ils-1000-cs illumisite console (serial#:unknown), sdatsw01, sdatsw01 access tool straight wire (lot#:unknown), aas00161-20, aas00161-20 us superd navigation system (serial#:unknown), unk needle, unknown biopsy needle (lot#:unknown), unk ewc, unknown extended working channel (lot#:unknown) aliss t.C.Chang, joyce w.Y.Chan, ivan c.H.Siu, rainbow w.H.Lau, cheuk man chu, tony s.K.Mok, and calvin s.H.Ng."hybrid treatment of multifocal lung malignancy by concomitant transbronchial microwave ablation with same-session lung resection and post-lung resection ablation." interdisciplinary cardiovascular and thoracic surgery 2025, 40(7), ivaf152.Https://doi.Org/10.1093/icvts/ivaf152 advance access publication 27 june 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22926527
Report Number3004962788-2025-00100
Device Sequence Number9156727
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public10884521723634
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown